# SDR IPXA2021101374900

- Difficulty date: September 28, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floor Panel
- Part number: B5327073500000
- Condition: Damaged
- Location: Mdc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PNL 231LG BROKEN.FABBED IAW SREO A300-5320-40552-B.
